MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP SUP CLAV PL LAT EXTN/7H/LT/120; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP SUP CLAV PL LAT EXTN/7H/LT/120; PLATE, FIXATION, BONE
Model Number 02.112.093
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent a fracture fixation for a shaft fracture utilizing lcp superior clavicle plate.Dbm 5cc was used as an additional surgical intervention.A reoperation was done due to hardware removal, patient could feel implant.Union was achieved after 8 weeks.No post-operative complications reported.Concomitant devices reported: unk, screws: (part# unknown; lot# unknown; quantity: 4).This report is for (1) 3.5 lcp sup clav pl lat extn/7h/lt/120.This is report 1 of 5 for complaint (b)(4).

Brand Name
3.5 LCP SUP CLAV PL LAT EXTN/7H/LT/120
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12388118
Report Number2939274-2021-05009
Device Sequence Number11943028
Product Code HRS
UDI-Device Identifier10886982033277
UDI-Public(01)10886982033277
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.093
Device Catalogue Number02.112.093
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date08/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR